Publication
Title
An empirical relation between k-shells and the h-index in scale-free networks
Author
Abstract
Language
English
Source (journal)
Malaysian journal of library & information science / Universiti Malaya. Fakulti Sains Komputer dan Teknologi Maklumat; Universiti Malaya. Masters of Library and Information Science Program. - Kuala Lumpur, 1996, currens
Publication
Kuala Lumpur : University of Malaya, Faculty of Computer Science and Information Technology, 2011
ISSN
1394-6234
Volume/pages
16:3(2011), p. 9-16
ISI
000296589000002
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.01.2012
Last edited 17.11.2018
To cite this reference